# SDR ASAA0842503

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 50,870 hours, 28,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Part number: 6570947296
- Condition: Broken
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

COULD NOT LOWER T/E FLAPS BEYOND 10 DEGS ON APPROACH INTO KTN.  REMOVED DAMAGED RIGHTHAND INBOARD FLAP MID FLAP TORQUE DOOR WHICH WAS IMPEDING FLAP TRANSLATION.  DOOR REPLACEMENT DEFERRED PER CDL.
